# SDR DALA2024071207079

- Difficulty date: July 10, 2024
- Submitted: July 12, 2024
- Operation: Air carrier
- Aircraft: N710TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28169
- Aircraft time: 98,771 hours, 25,727 cycles
- System (JASC): 2565 · Escape Slide
- Part: D-Ring
- Condition: Detached
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6807 D RING STRAP FOR 2L EGRESS SLIDE DETACHED. CORRECTIVE ACTION: SECURED L2 DOOR D RING STRAP PER B757 AMM 25-60. (5765356)
